Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 721382, 10 pages
http://dx.doi.org/10.1155/2012/721382
Research Article

Lyapunov Stability of Quasiperiodic Systems

Department of Engineering Technology, Arizona State University, Mesa, AZ 85212, USA

Received 31 December 2011; Revised 18 February 2012; Accepted 23 February 2012

Academic Editor: Oleg V. Gendelman

Copyright © 2012 Sangram Redkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Rand, R. Zounes, and R. Hastings, “Dynamics of a quasiperiodically forced Mathieu oscillator,” in Nonlinear Dynamics: The Richard Rand 50th Anniversary Volume, A. Guran, Ed., pp. 203–221, World Scientific, Singapore, Singapore, 1997. View at Google Scholar
  2. R. S. Zounes and R. H. Rand, “Global behavior of a nonlinear quasiperiodic Mathieu equation,” Nonlinear Dynamics, vol. 27, no. 1, pp. 87–105, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. A. Johnson and G. R. Sell, “Smoothness of spectral subbundles and reducibility of quasiperiodic linear differential systems,” Journal of Differential Equations, vol. 41, no. 2, pp. 262–288, 1981. View at Publisher · View at Google Scholar
  4. S. Redkar, “Reduced order modeling of parametrically excited micro electroMechanical systems (MEMS),” Advances in Mechanical Engineering, vol. 2010, Article ID 632831, 12 pages, 2010. View at Publisher · View at Google Scholar
  5. V. A. Yakubovich and V. M. Starzhinskii, Linear Differential Equation with Periodic Coefficients, Part I and Part II, John Wiley & Sons, New York, NY, USA, 1975.
  6. L. Brogan, Modern Control Theory, Quantum Publishers, New York, NY, USA, 1974.
  7. R. E. Kalman and J. E. Bertram, “Control system analysis and design via the “second method” of Lyapunov. I. Continuous-time systems,” Journal of Basic Engineering, vol. 82, pp. 371–393, 1960. View at Google Scholar
  8. E. F. Infante, “On the stability of some linear nonautonomous random systems,” Journal of Applied Mechanics, vol. 35, pp. 7–12, 1968. View at Google Scholar · View at Zentralblatt MATH
  9. F.R. Gantmacher, The Theory of Matrices, Chelsea Publishing Co., New York, NY, USA, 1977.
  10. F. Kozin, “Some results on stability of stochastic dynamical systems,” Probabilistic Engineering Mechanics, vol. 1, pp. 13–22, 1986. View at Google Scholar
  11. S. Redkar, J. Liu, and S. C. Sinha, “Stability and robustness analysis of a linear time-periodic system subjected to random perturbations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1430–1437, 2012. View at Publisher · View at Google Scholar
  12. R. H. Mohler, Nonlinear Systems, Volume 1: Dynamics and Control, Prentice Hall, Upper Saddle River, NJ, USA, 1991.
  13. T. T. Soong, Random Differential Equations in Science and Engineering, Academic Press, New York, NY, USA, 1973.
  14. R. S. Zounes and R. H. Rand, “Transition curves for the quasi-periodic Mathieu equation,” SIAM Journal on Applied Mathematics, vol. 58, no. 4, pp. 1094–1115, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Zounes, An analysis of the nonlinear quasiperiodic Mathieu equation, Ph.D. thesis, Center for Applied Mathematics, Cornell University, Ithaca, NY, USA, 1997.
  16. S. C. Sinha, “Symbolic computation of fundamental solution matrices for linear time-periodic dynamical systems,” Journal of Sound and Vibration, vol. 206, no. 1, pp. 61–85, 1997. View at Google Scholar
  17. S. C. Sinha, E. Gourdon, and Y. Zhang, “Control of time-periodic systems via symbolic computation with application to chaos control,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 8, pp. 835–854, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. C. Sinha and D.-H. Wu, “An efficient computational scheme for the analysis of periodic systems,” Journal of Sound and Vibration, vol. 151, no. 1, pp. 91–117, 1991. View at Publisher · View at Google Scholar